HRT/Pellet Shot therapy

by Margret
(Dallas Texas)

I received the pellet shot for hormone therapy. I was menopause for over 20 years. Once I started the progesterone 200my a day. I started extreme cramping& heavy bleeding. I was to increase the dosage to 400my a day pills. The bleeding hasn't stopped. It has increased to heavy clotting & extreme pain. I'm not sure what I should do at this point. I have 3 months more of the pellet of estrogen & testosterone in my body. I'm hoping once the pellet dissipates the bleeding & cramping will discontinue.

Comments for HRT/Pellet Shot therapy

Click here to add your own comments

Sep 24, 2016
HRT/Pellet Shot therapy
by: Anonymous

This website is full of info on why pellets and progesterone pills should not be used. Use the search bar if you need to know more.

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Menopause.

Share this page:
Find this page helpful? Please tell others. Here's how...

Would you prefer to share this page with others by linking to it?

  1. Click on the HTML link code below.
  2. Copy and paste it, adding a note of your own, into your blog, a Web page, forums, a blog comment, your Facebook account, or anywhere that someone would find this page valuable.

Search over 8,400 pages on this site...